# SDR USAA2012012300001

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 46,001 hours, 19,140 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1190
- Condition: Low Pressure
- Location: R2 Door
- Part time: 46,010 hours, 19,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R2 DOOR ASSIST BOTTLE PER PLACARD.
